# SDR WX0A2022042074063

- Difficulty date: April 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 45,584 hours, 30,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R/H AFT LOWER EMER EXIT LIGHT INOP / WALL MOUNTED EXIT SIGN AT RIGHT AFT EXIT DOOR BULBS INOPDEFFERED TO MEL 33-50-01-A DMI # 92963 PLACARDS INSTALLED"
